Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 864238, 8 pages
http://dx.doi.org/10.1155/2015/864238
Research Article

Perturbation and Truncation of Probability Generating Function Methods for Stiff Chemical Reactions

Department of Mathematical Sciences, School of Natural Science, Ulsan National Institute of Science and Technology (UNIST), Ulsan Metropolitan City 689-798, Republic of Korea

Received 15 September 2014; Revised 3 February 2015; Accepted 6 February 2015

Academic Editor: Lotfollah Najjar

Copyright © 2015 Soyeong Jeong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soyeong Jeong, Pilwon Kim, and Chang Hyeong Lee, “Perturbation and Truncation of Probability Generating Function Methods for Stiff Chemical Reactions,” Journal of Applied Mathematics, vol. 2015, Article ID 864238, 8 pages, 2015. https://doi.org/10.1155/2015/864238.